# SDR ENHA20220728638

- Difficulty date: July 27, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N6908M
- Make and model: Cessna 207A
- Aircraft serial: 20700672
- Aircraft time: 40,885 hours, 40,885 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Broken
- Location: Rudder
- Part time: 40,885 hours, 40,885 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LOSS OF LEFT RUDDER PEDAL CONTROL. MAINTENANCE INSPECTED AND FOUND BROKEN RUDDER CABLE.
